MathSciNet Relay Station
MathSciNet bibliographic data
MR1401692 (98e:46076) 46L05 (22D05 22D25 46B28 46M05 47D15)
Pisier, Gilles A simple proof of a theorem of Kirchberg and related results on $C\sp *$-norms. J. Operator Theory 35 (1996), no. 2, 317–335.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement